# SDR EIA2004024

- Difficulty date: April 21, 2004
- Submitted: April 22, 2004
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Aircraft time: 80,788 hours, 19,186 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 340 RT UPPER DECK FLOORBEAM TO FRAME INTERFACE HAS ELONGATED HOLES.  OVERSIZED, ELONGATED HOLES TO ROUND CONDITION.  HFEC & 1OX VISUAL INSPECTION SHOWS HOLES TO BE CRACK AND CORROSION FREE.  (SEE ECRA 486-53-025-2)  REMOVED EXISTING FREEZE PLUGS AT HOLES NR 2 & 4 & INSTALLED NEW FREEZE PLUGS.  INSTALLED 1 REPAIR STRAP AT BS 340 R/H FLOORBEAM TO FRAME INNER INTERFACE PER ECRA 486-53-25-2.
